Table of Contents Author Guidelines Submit a Manuscript
Geofluids
Volume 2017, Article ID 5609571, 18 pages
https://doi.org/10.1155/2017/5609571
Research Article

Rules for Flight Paths and Time of Flight for Flows in Porous Media with Heterogeneous Permeability and Porosity

Harold Vance Department of Petroleum Engineering, Texas A&M University, 3116 TAMU, College Station, TX 77843-3116, USA

Correspondence should be addressed to Ruud Weijermars; ude.umat@sramrejiew.r

Received 24 April 2017; Revised 18 November 2017; Accepted 3 December 2017; Published 31 December 2017

Academic Editor: Marco Petitta

Copyright © 2017 Lihua Zuo and Ruud Weijermars. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lihua Zuo and Ruud Weijermars, “Rules for Flight Paths and Time of Flight for Flows in Porous Media with Heterogeneous Permeability and Porosity,” Geofluids, vol. 2017, Article ID 5609571, 18 pages, 2017. https://doi.org/10.1155/2017/5609571.